# SDR 97FDEA00826

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19852
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 65284667
- Condition: Corroded
- Location: Bs 874
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 0091 FOUND CORROSION AT KEEL BEAM VERTICAL FLANGE BS 874, RBL 6.5, WL 142.  *S/D*  REPAIRED KEEL BEAM VERTICAL FLANGE BS 874, RBL 6.5, WL 142 IAW FED-EX EA 7-5310-36872.
